MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUETOME JAG 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION TRUETOME JAG 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00583080
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date (b)(6) 2019 was chosen as a best estimate based on the date that the manufacturer became aware of the event.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a truetome jag 39 was used in a procedure performed on an unknown date.According to the complainant, during procedure, the cutting wire broke while bowing.There were no reported patient complications as a result of this event.Attempts to obtain additional information regarding this event have been unsuccessful to date.Should additional relevant details become available, a supplement report will be submitted.

Brand Name
TRUETOME JAG 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9097479
Report Number3005099803-2019-04679
Device Sequence Number2752644
Product Code KNS
UDI-Device Identifier08714729858621
UDI-Public08714729858621
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2021
Device Model NumberM00583080
Device Catalogue Number47405
Device Lot Number0023879238
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/20/2019
Patient Sequence Number1